Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stomach virus, delayed periods, not sexually active. Could taking dayquil, mucinex be the cause of delay?

Had the stomach virus this month and it occurred on the week my period was supposed to come. End of the month period still is not here. Have not been active in months?? Have always had problems with gas in my stomach. Any solution? Took three different medicines this month DayQuil NyQuil and mucinex can this be the reason?
Asked On : Thu, 3 Jan 2013
Answers:  2 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

You seem to be suffering from 3 different problems.

1. Your periods has not come yet: The medicines you took are not the reasons for the delay in the periods. Please get an ultrasound of the uterus and the ovaries to look for their functions.

2. Problems of gas with your stomach: You need to have a healthy balanced diet for this. Stay away from spicy, oily and fried foods and alcohol and smoking (If you do so).

3. Of the stomach virus: I hope it is resolved now.

Please follow my suggestions and I wish you quick recovery.

Answered: Thu, 3 Jan 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. S. Jegadeesan's  Response
Your age & history of menstrual cycle is important. Your problems are
1) chronic gas problem in stomach 2) not active for the last few months
3) Stomach Virus few days back 4) delayed last period
Chronic gas problem may be due to peptic ulcer, your food and food habits - change of food, food habits and treatment of peptic ulcer - make you alright
Delayed period need not be due to stomach virus. Better to wait for few more days.
Not active for so many months - May be due all the three medicines you have mentioned
First analyse & meditate yourself if you are having depression
Best Wishes
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor